RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 92, Issue 5  


Beurlings theorem for functions with essential spectrum from homogeneous spaces and stabilization of solutions of parabolic equations
A. G. Baskakov, N. S. Kaluzhina
643
On the Samarskii–Andreev Conjugation Conditions in the Theory of Elastic Beams
Yu. A. Bogan
662
Limit Behavior of a Critical Branching Process with Immigration
O. A. Butkovskii
670
Enumeration of Labeled Bicyclic and Tricyclic Eulerian Graphs
V. A. Voblyi
678
Pólya Convertibility Problem for Symmetric Matrices
A. È. Guterman, G. Dolinar, B. Kuzma
684
Gröbner–Shirshov Bases for Extended modular, Extended Hecke, and Picard Groups
E. G. Karpuz, A. S. Cevik
699
On the Convergence of Orthorecursive Expansions in Nonorthogonal Wavelets
A. Yu. Kudryavtsev
707
Asymptotics of the Solutions of the One-Dimensional Nonlinear System of Equations of Shallow Water with Degenerate Velocity
D. S. Minenkov
721
On the Pseudonormal Form of Real Autonomous Systems with Two Pure Imaginary Eigenvalues
V. S. Samovol
731
Mixed Moduli of Smoothness in Mixed Metrics
B. V. Simonov
747
Generalized Squeezed States and Multimode Factorization Formula
A. M. Chebotarev, T. V. Tlyachev, A. A. Radionov
762
Solution of an Algebraic Equation Using an Irrational Iteration Function
L. S. Chkhartishvili
778

Brief Communications
The $\delta$-Normality of $F_\sigma$-Sets in the Fell Topology
A. P. Kombarov
786
Solvability Conditions for Boundary-Value Problems for Elliptic Operator-Differential Equations with Discontinuous Coefficient
S. S. Mirzoyev, A. R. Aliev, L. A. Rustamova
789
On the Extrapolation of Analytic Functions by Sums of the Form $\sum_k\lambda_k h(\lambda_k z)$
P. V. Chunaev
794
On Partial Sums of Fourier–Haar Series with Arbitrary Dilation Coefficient
E. A. Erina
798
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019